# SDR UIEA2025040400439

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pad
- Part number: 112T43217
- Condition: Broken
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE AREA MIDBODY INTEGRAL JACK PAD BROKEN.( LEFT WING LOWER SURFACE AREA MIDBODY INTEGRAL JACK PAD WAS REPLACED IAW AMM 57-54-06-914-002 REV 144 DATE 22DEC24. NO FURTHER DEFECT NOTED. )
